# SDR SWAA2022041290510

- Difficulty date: April 1, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP TRACK CANOE FAIRING HAS A SMALL DELAM SPOT ON INNER SURFACE. / [01] REMOVED DAMAGE IAW SRM 57-53-70-2R-1 AND SRM 51-70-05-2R-11.;[02] VERIFIED 1. JIMMY STARR (TECHNICIAN); 01-APR-2022 22:52 UTC  REMOVED DAMAGE IAW SRM 57-53-70-2R-1 AND SRM 51-70-05-2R-11;[03] POTTED CORE IAW SRM 57-53-70-2R-1 AND SRM 51-70-05-2R-11.;[04] C/W INSPECTION OF POTTED CORE;[05] APPLIED REPAIR TO DAMAGED AREA IAW SRM 57-53-70-2R-1 AND SRM 51-70-05-2R-11.;[06] C/W INSPECTION ON WORK DONE IN STEP 5 ABOVE; 'APPLIED REPAIR TO DAMAGED AREA'.;[07] PERFORMED RESIN SEAL OVER REPAIRED AREA IAW SRM 57-53-70-2R-1; SRM 51-70-05-2R-11; AND SRM 51-70-08.;[08] CW;[09] REPAIRED IAW SRM 57-53-70-2R-1; SRM 51-70-05-2R-11 AND RESTORED FINISH IAW AMM 51-21-99.;[10] CW
